# SDR CA111004008

- Difficulty date: October 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Gulstm G100
- Aircraft time: 711 hours
- Engine: Garrtt TFE73140
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH34549
- Condition: Cracked
- Location: Apu
- Part time: 511 hours
- Component: Apu, RE100CS
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) APU IGNITER PLUG, WAS FOUND CRACKED ON THE END SHELL BETWEEN THE TIP AND THREADED PORTION.  THE DEFECT WAS DISCOVERED DURING THE SCHEDULED MX CHECK OF THE APU IGNITER AND WAS REPLACED.
